| Model Number |
TRIGL |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation for this event is ongoing.The follow up/corrective action for this event is not available.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction events.Non-reproducible results were generated by the cobas 8000 c 702 module for trigl triglycerides.The event involved a total of 1 patient.
Additional Manufacturer Narrative
The investigation determined the following: upon review of data for the initial and subsequent repeat results, the sample was determined to be very concentrated.Reaction kinetics show that an oxygen depletion happened and prozone flagging by the analyzer should have been triggered.In certain cases, a measuring point of the reaction may become an outlier due to neighboring cell mixing effects causing no prozone flags to be calculated.The investigation could not identify a product problem.